# SDR CALA2016081195622

- Difficulty date: June 18, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 72,939 hours, 27,829 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS CIDS PA LIGHTS INTERMITTENT.  CABIN LIGHTS TO FULL BRIGHT ON T/O.   BITE CHECK OF CIDS SYSTEM AND OPS CHECKS OF LIGHTS ALL CHECK GOOD. OK TO CONT.
